T Nation

Doc Switched Me Over to Injections

My doc has just switched me over to injections after being off the Testim for 3 weeks due to insurance issues, He gave me a 1cc shot in the SQ I’m assuming since it did not go into a muscle and then he told me to see him in 30days for new labs…

From what I’m reading that is not a good thing I would like to go back to him this coming week and ask for something more frequent.

My doc is a M.D trying to treat the low T I believe he has a lack of knowledge on the subject but seems open.

my questions are.

  1. he gave me the injection on Friday when should I feel the effects?

2 what should I ask the doc for frequency of the injections to stay stable level of T?

  1. on the Testim my Bilirubin went form 0.8 to 1.7 is this normal on TRT?

Here are my lasts labs.

Glucose, Serum 92 mg/dL 65-72
BUN 16 mg/dL 5-26
Creatinine, Serum 1.30 mg/dL 0.50-1.50
BUN/Creatinine ratio 12 mmol/L 8-27
Potassium, Serum 141 mmol/L 135-145
Chloride, Serum 105 mmol/L 97-108
Carbon Dioxide Total 26 mmol/L 20-32
Calcium, Serum 9.7 mg/dL 8.5-10.6
Protein, Total Serum 7.3 g/dL 6.7-8.5
Albuim Serum 4.3 g/dL 3.5-505
Globulin 3.0 g/dL 1.5-4.5
A/G Ratio 1.4 1.1-2.5
Bilirubin, Total 1.7 mg/dL 0.1-1.2
Alkaline Phosphatase, S 74 IU/L 25-150
AST 14 IU/L 0-40
AlT 18 IU/L 0-55

Lipid Panel
Cholesterol, Total 214 mg/dL 100-199
Triglycerides 201 mg/dL 0-149
HDL Cholesterol 39 mg/dL 40-59
VLDL Cholesterol Cal 40 mg/dL 5-40
LDL Cholesterol Calc 135 mg/dL 0-99

Testosterone, Free and Total 186 ng/dL 241-827
Free Testosterone Direct 4.0 pg/mL 8.7-25.1

A little guidance would be great

Thank you

This post was flagged by the community and is temporarily hidden.

You might want to start by finding a Dr who knows what he’s doing. It will save you months of aggravation.

Listen to brentf13, I had near 2 years of aggrivation.

This post was flagged by the community and is temporarily hidden.

Tell him that you need to self inject 100mg test cypionate or ethanate per week.

Labs after one month are going to show what happens after a large dose that has cleared your system… useless.

You need lab work 1/2 way between weekly or more frequent injections.

You need to monitor PSA and hematocrit. You must have serum E2 lab tests. Never total estrogens.

You really need T+hCG+AI.

Your total cholesterol looks low, but the details say that you have a problem. Effective TRT may improve things. But HDL is too low. B vitamins, niacin, folic acid others will increase your HDL. You need to look at all of your health and nutrition/supplements, not just TRT.

Testing for LH before the TRT would have been useful. If you are too young for this loss of T, problems with the pituitary need to be considered as an option to the effects of aging. There may be an abnormality affecting the pituitary gland that can also affect other hormone systems. Any blows to the head? Any vision changes? A pituitary tumor can press on an optic nerve.

All if this needs to be in the context of your age, height, weight, waist size, %BF, BF patterns and other health issues including changes to mood, energy, libido, ED etc.

Drugs, Rx or otherwise, including supplements, alcohol and smoking can affect your hormone levels.